I have been interested in the herb Ashwagandha for a long time. I am a 42-year-old woman, slightly overweight, moderately active and have anxiety, depression, and fatigue. I took Ashwagandha for a month when I was off Prozac and it seemed to help with my anxiety. When I upped my dose, I started getting bad stomach pain, got worried, and stopped. I have heard that those taking SSRIs and Benzodiazepines, like I am, should not take Ashwagandha. That it can cause serotonin syndrome and/or make a Benzodiazepine user sleepy. I have also heard it can ramp up the body's immune response. That worries me a bit too as I am super sensitive. The more I am taking anything, whether it be vitamins, fish oil, etc, the worse I feel. I went to a naturopathic doctor who prescribed me a lot of supplements and I think my body tried to detox too fast or something because it caused me to get sick and shaky. She did not understand why. I just know that too much of anything can overwhelm my system. Your advice is much appreciated. I did a saliva test a few years ago that showed high cortisol in the evening and night.